Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to increase sexual urge ?

sir , i m a 20 yr old guy who used to do masturbation more than his desire, now i have lost power to do sex even no sex feelings arise by seeing a girl ! is it curable, please help me please guide me
Asked On : Tue, 10 May 2011
Answers:  2 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi welcome to healthcaremagic..
its because of overuse your body has responded to it..stop it for a month or so and eat healthy foods and drink plenty of water..sleep well and get involved in good activities..its very much curable..may be after a month you should be fine
Answered: Tue, 10 May 2011
I find this answer helpful
  User's Response

Welcome to HealthcareMagic.

Addiction to sexual desire could be part of a disease or disease itself.With good counseling and behavioural therapy i hope you can get out of it.I advise you to visit a Psychiatrist and discuss your problem.If there is any erectile dysfunction further treatment can be planned too.

Take care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor